It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 59 for cipralex side. (0.004 seconds)


... n suffering with anxiety and depression for almost as long as I can rememeber and I'e tried almost every drug out there. About 6 months ago I started taking 30mg Cipralex every day. ... (1 replies)
... I have been using Cipralex from last three to four months and the quantity I am taking in is 0.5mg. ... (1 replies)
... Hi, What you were experiencing are common side effects of cipralex. ... (1 replies)

... My 22 year old daughter has just been prescribed Cipralex for anxiety. She doesn't want to take it because she is afraid of the side effects. anxiety dramatically. I don't know what to advise Please help. ... (1 replies)
... Alot of people like to give up on medications at any sign of a side effect. Most of which will go away once your body adjusts to the medication. ... (1 replies)
... I've never heard of a side effect such as this so you may want to get in contact your doctor. Which you may have already. ... (1 replies)
... for 3 years and had very few side effects. switched to Paxil 20mg a month ago and would like to switch back to cipralex. ... (0 replies)
... It's my third week on Cipralex, and while most of the terrible side effects have gone away or are diminishing, I am left with a strange one. ... (1 replies)
... My bigger brother used cipralex for some time because he had severe depression and it helped him a lot though. ... (3 replies)
... i have been taking 5mg cipralex for 5 weeks for panic and anxiety i still have heightened anxiety should i go back to 20mg prozac my consultant says give cipralex another 3 weeks but i cant stand this heighten anxiety ihave been on prozac before and didnt really get these side affects what im having now. ... (2 replies)
... I stopped taking cipralex (lexapro) rather abruptly about a week and a half ago after a 6 month dose at 10 mgs. I initally felt dizzy/confused, but those symptoms have subsided. In the last 5 days, however, I have gained about 7-8 pounds of water weight. I have not made any lifestyle/dietary changes. Just wondering if anyone else has experienced fluid retention as a result of... (0 replies)
... I was just given Cipralex by my doctor, 5 mg once a day for one week and then 10 mg once a day. I am on sick leave now, but I was hoping that I can return to work end of October. ... (3 replies)
Cipralex
Feb 5, 2009
... how long usually do side effects disappear when taking cipralex (0 replies)
... I really tried. Ive been on cipralex about three weeks now. I started low then increased. The side effects for a while for me are tirednes, nausia and increased anxiety. ... (1 replies)
... Hi there , my therapist has recommended that I should start taking either Paxil 2omg or Cipralex 10mg for my anxiety and panic attacks anyone have any info on these befroe I got to the Dr. ... (1 replies)
... I know what it's like to have some of those SSRI side effects. My first SSRI was Paxil. ... (1 replies)
... After the initial side effects subsided, I started to feel a good portion of the weight lift from my chest and the fog was gone from my brain. ... (5 replies)
... I am very sensitive to meds and the side effects so I need to be careful when taking. So going through 4 weeks if terrible side effects to find they don't go away is not helpful. ... (5 replies)
... I feel for you with the side effects. ... (5 replies)
... The side effects largely subsided after 3 weeks, though, so I know that it gets better. I am starting with around 2.5 mg per day until the adjustment period passes. ... (5 replies)


Associated Tags: anxiety, cipralex, cipralex side effects, depression, escitalopram, lexapro, side effects, vulvar itching.

Pages: 1 2 3

All times are GMT -7. The time now is 11:13 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!